# SDR DXTA200400415

- Difficulty date: October 3, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N998QS
- Make and model: Cessna 750
- Aircraft serial: 7500198
- Aircraft time: 2,202 hours, 1,272 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Landing Gear
- Component: Landing Gear
- Component part number: 67411404
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PASSING THROUGH 14000 FT, AT 345 KIAS, AT 3000 FPM, GO TRANSIENT GEAR UNLOCK-FELT NOSE GEAR UNLOCK AND DROP MOMENTARILY BEFORE RE-LOCKING, THE REST OF FLIGHT NORMAL.  JACKED AIRCRAFT AND PERFORMED GEAR SWING, CHECKED UPLOCK HOOK AND SWITCH RIGGINGS, CHECKED GOOD IAW CESSNA 750 MM CHAPTER 32-30-05.  CHECKED THE BLEED RATE OF LANDING GEAR SYSTEM, SYSTEM OPS CHECKS GOOD IAW CESSNA 750 M/M CHAPTER 32-00-00.
